# SDR ASAA2018062525193

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,491 hours, 11,073 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 FAN BLADE 1, 5, 6, 7, 8, 11, 20 HAS FAN BLADE ROOT CU-NI-IN COATING OUT OF LIMITS. NO BASE METAL WEAR NOTED. GROUNDED - YES. REPLACED 1, 5, 6, 7, 8, 11, AND 20 BLADES. REF TC 78472002. SEE TC 78472002, FIGURE 400 TABLE 2 FOR NEW BLADE P/N, S/N AND PLACEMENT.
